Grand Pharmaceuticals Co.,Ltd

0
Home » Children Flu and Cough, Antipyretic and Analgesic » Mixaflu Tablet
Sale!

Mixaflu Tablet

( customer reviews)

6,550 Ks 6,353 Ks

Paracetamol 125mg, Dextromethorphan, Phenylpropanolamine, Chlorpheniramine Maleate

25*4s

Description

COMPOSITION

Paracetamol 125mg
Dextromethorphan HBr 2.5mg
Phenylpropanolamine HCL 10mg
Chlorpheniramine Maleate 1mg

PACKAGE SIZE

Tablet 25 * 4’s

INDICATION

to prevent & relief of any influenza Symptoms
such as fever , catarrh, cough , nasal congestion,
allergy& headache.

DOSAGE

Children 2 -6 years : 1tablet 3-4 times daily
Children 6 -12 years : 1-2tablet 3-4 times daily

Reviews

There are no reviews yet.

Be the first to review “Mixaflu Tablet”

Your email address will not be published. Required fields are marked *

Brands & Clients